# SDR SWAA2022020112554

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 242XF DAMAGED ALONG AFT EDGE / REPAIRED DAMAGED AFT EDGE ON PASSENGER FLOOR PANEL 242XF IAW SRM 53-00-50-2R-4 PARA 3
